# SDR AWXA200200580

- Difficulty date: July 3, 2002
- Submitted: July 5, 2002
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 51,863 hours, 31,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR364411
- Condition: Missing
- Location: Seat Row 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA RAMP CHECK IDENTIFIED THE WHITE EMERGENCY LIGHT MISSING FROM SEAT ROW 9 LT. MAINTENANCE INSTALLED WHITE EMERGENCY LIGHT ON SEAT ROW 9 LT PER E.O. 33-50-37, AND DWG BR 2013-P-7373HP.
